# SDR CALA2024100102536

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310213
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM;EA 5720-03041 REV E OP 015/// JC EA 5720-03041 REV E LH UPPER SKIN & DRAG FITTING FASTENER HOLE NO 5 HAS HFEC OPEN HOLE DEFECT INDICATION, CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS ENTER EC/RA NO ON STEP 1.4. REPORTED BY V921197
